# SDR KBM2006F00100

- Difficulty date: February 9, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA6198
- Condition: Worn
- Location: Tail Rotor
- Part time: 935 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL END, UNIT WORN BEYOND LIMITS, REMOVED AND REPLACED.  (K)
